Hokkaido Mathematical Journal

KOMORI-FURUYA Yasuo, MATSUOKA Katsuo,

Some weak-type estimates for singular integral operators on $CMO$ spaces.

Hokkaido Mathematical Journal, 39 (2010) pp.115-126

Fulltext

PDF

Abstract

We introduce a ``weak $CMO$'' space $WCMO$ and consider the boundedness of the singular integral operators from $CMO$ to $WCMO$. Our result is the best possible.

MSC(Primary)
MSC(Secondary)42B20(MSC2000), 42B35(MSC2000)
Uncontrolled Keywords$B^p$ space; $CMO$ space; weak $CMO$ space; standard singular integral operator;